| Catalog Number |
802010 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient stated the foley trays did not have any saline in them.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.No actions can be taken at this time since a root cause was not identified.The device history record review could not be performed without a lot number.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that patient stated the foley trays did not have any saline in them.Per customer follow up received on 14dec2024, liberator resolved this issue and wanted to close this complaint.